Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Determination of quadratic extensions of linearly compact fields by norm groups
HTML articles powered by AMS MathViewer

by Hoyt D. Warner PDF
Proc. Amer. Math. Soc. 34 (1972), 1-7 Request permission

Abstract:

It is shown that quadratic extensions of a field not of characteristic two, which is linearly compact at a valuation, are determined by their groups of norms, provided the residue field has a unique quadratic extension and is perfect if of characteristic two. It is indicated that Henselian can replace linearly compact in some cases. Necessity of the condition on the residue field is shown.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12J10
  • Retrieve articles in all journals with MSC: 12J10
Additional Information
  • © Copyright 1972 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 34 (1972), 1-7
  • MSC: Primary 12J10
  • DOI: https://doi.org/10.1090/S0002-9939-1972-0294308-3
  • MathSciNet review: 0294308